See Alike in...

Alike App

Browser

JessicaRose

834d

I am struggling hard-core with weight loss, due in part to my PCOS. Since November-ish, I have put on about 30lbs, with no changes to diet, and increased movement. We recently pulled my IUD, but I don't seem to be improving on weight. I've just started drinking protein drinks more frequently, in an attempt to curve my appetite, because I'm eating little enough that I always feel hungry. But, those are expensive, and not always doable. Suggestions?

Top reply
    • Betzkate

      831d

      Hang in there. Don't beat yourself. PCOS makes your body work against you some ways. I am working with a personal trainer on exercise and nutrition now. It's $3 a day. I could justify it because we were spending way more going out to eat.

    • Betzkate

      831d

      Hang in there. Don't beat yourself. PCOS makes your body work against you some ways. I am working with a personal trainer on exercise and nutrition now. It's $3 a day. I could justify it because we were spending way more going out to eat.

    • LadyTavali

      833d

      So, I’m struggling again but what worked for me in the past was 21-day fix portion control. Then exercise when I was able (I also have IIH so sometimes the pressure on my head was too much for me to effectively workout)

    • JessicaRose

      834d

      I had the mirena as well. I loved it, until it no longer worked for me. At that point I had 2.5 months of periods, followed by extreme breast pain. That has since stopped, but still. $500 a month is above my budget, but I could definitely use a program. I tried to meet with a nutristionist, and she wasn't tremendously helpful for my situations.

    • MandazInTC

      834d

      Have you tried tracking your macros? I tracked on FitnessPal and had some luck. October of 2021, I finally pulled the plug and joined a diet program, Optavia. It worked, but once I lost 50 pounds, $500 a month seemed too much. Another thing my OBGYN suggested to me is intermittent fasting, so eating everything within 8 hours. I'm also curious what IUD you had. I recently got the Mirena.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion